Singularité et intégrabilité des fonctions plurisousharmoniques  [ Singularities and integrability of plurisubharmonic functions ]
Annales de l'Institut Fourier, Volume 55 (2005) no. 2, p. 319-351

The goal of the present work is to study the singularities of a class of plurisubharmonic functions on complex manifolds X of dimension n1. In order to study this problem one starts by controlling the Lelong numbers of certain of plurisubharmonic functions ϕ. Then we study the singularities of the strict transform of the current dd c ϕ by the blow-ups of X at a point. Using this we positively answer the question of the local integrability of e -ϕ , when dim X=2 and ϕ is a plurisubharmonic function with ϕL loc (XK), and K is a compact of X, and the situation where the sublevel sets E c (ϕ)={xX;ν ϕ (x)c} is discrete for all c>0 and ν ϕ (x)2 for all xX.

On étudie les singularités et l’intégrabilité d’une classe de fonctions plurisousharmoniques sur une variété analytique X de dimension n1. Pour étudier ce problème, nous commençons par contrôler les nombres de Lelong de certains types de fonctions plurisousharmoniques ϕ. Ensuite, nous étudions les singularités du transformé strict du courant dd c ϕ par un éclatement de X au dessus d’un point. Nous répondons ainsi positivement au problème d’intégrabilité locale de e -ϕ , lorsque dim X=2, et lorsque ϕ est une fonction plurisousharmonique telle que ϕL loc (XK), avec K compact de X et lorsque E c (ϕ)={xX;ν ϕ (x)c} est discret pour tout c>0, et ν ϕ (x)2 pour tout x de X.

DOI : https://doi.org/10.5802/aif.2100
Classification:  32C25,  32C30
Keywords: plurisubharmonic functions, positive currents, analytic sets, exponants of singularities
@article{AIF_2005__55_2_319_0,
     author = {Blel, Mongi and K. Mimouni, Saoud},
     title = {Singularit\'e et int\'egrabilit\'e des fonctions plurisousharmoniques},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {55},
     number = {2},
     year = {2005},
     pages = {319-351},
     doi = {10.5802/aif.2100},
     zbl = {1075.31007},
     mrnumber = {2147893},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_2005__55_2_319_0}
}
Blel, Mongi; K. Mimouni, Saoud. Singularité et intégrabilité des fonctions plurisousharmoniques. Annales de l'Institut Fourier, Volume 55 (2005) no. 2, pp. 319-351. doi : 10.5802/aif.2100. http://www.numdam.org/item/AIF_2005__55_2_319_0/

[Abr88] L. Abrahamsson Microlocal Lelong numbers of plurisubharmonic functions, J.Reine Angew. Math., Tome 388 (1988), pp. 116-128 | MR 944186 | Zbl 0641.31005

[Be\&Ta82] E. Bedfort; Et B.A. Taylor A new capacity for plurisubharmonic functions, Acta. Math., Tome 149 (1982), pp. 1-40 | Article | MR 674165 | Zbl 0547.32012

[Bl81] M. Blel Fonctions plurisousharmoniques et idéal définissant un ensemble analytique, Lect. notes, Springer-Verlag ((Séminaire P.Lelong, H.Skoda), Analyses) (1980-1981), pp. 26-55 | Zbl 0546.32006

[Bom70] E. Bombieri Algebraic values of meromorphic maps, Invent. Math., Tome 10 (1970), pp. 267-287 | Article | MR 306201 | Zbl 0214.33702

[Dem00] J-P. Demailly Algebraic geometry, (Livre publié sur internet ) (2000)

[Dem82] J-P. Demailly Sur les nombres de Lelong associés à l'image directe d'un courant positif fermé, Ann. Inst. Fourier (Grenoble), Tome 32 (1982), pp. 37-66 | Article | Numdam | MR 662440 | Zbl 0457.32005

[Dem92] J-P. Demailly Regularization of closed positive currents and Intersection Theory, J. Alg. Geom., Tome 1 (1992), pp. 361-409 | MR 1158622 | Zbl 0777.32016

[Dem93a] J-P. Demailly; V. Ancona And A. Silva Monge-Ampère operators, Lelong numbers and Intersection Theory, Plenum Press, New-York (Univ. Series in Math.) (1993) | Zbl 0792.32006

[Dem93b] J-P. Demailly A numerical criterion for very ample line bundles, J. Differential Geom., Tome 37 (1993), pp. 323-374 | MR 1205448 | Zbl 0783.32013

[Dem\&Ko99] J-P. Demailly; J. Kollár Semi-continuity of complex singularity exponents and Kähler-Einstein metrics on Fano orbifolds (1999) (Prépublication de l'Institut Fourier)

[Gir98] S. Giret Sur le tranchage et le prolongement de courants (1998) (Thèse d'Université (Poitiers))

[Gr & Ha78] P.A. Griffiths; J. Harris Principles of Algebraic Geometry, John Wiley & Sons (1978) | Zbl 0408.14001

[Kis79] C.O. Kiselman Densité des fonctions plurisousharmoniques (Bull. Soc. Math. France) Tome 107 (1979), pp. 295-304 | Numdam | Zbl 0416.32007

[Kis81] C.O. Kiselman; L. Nachbin The growth of restrictions of plurisuharmonic functions, Advances in Mathematics Supplementary Studies (Mathematical Analysis and Applications, Part B) Tome 7B (1981), pp. 435-454 | Zbl 0492.32015

[Kis82] C.O. Kiselman Stabilité du nombre de Lelong par restriction à une sous-variété, Berlin-Heidelberg-New York (Lect. Notes in Math.) Tome 919 (1982), pp. 324-336 | Zbl 0492.32016

[Kis93] C.O. Kiselman Plurisubharmonic functions and their singularities (1993) (Uppsala University) | MR 1332964 | Zbl 0810.31007

[Lel76] P. Lelong Sur la structure des courants positifs fermés, Séminaire Pierre Lelong (Lecture Notes in Mathematics) Tome 578 (1975-1976), pp. 136-156 | Zbl 0354.32014

[Siu74] Y.T. Siu Analyticity of sets associated to Lelong numbers and the extension of closed positive currents, Invent. Math., Tome 27 (1974), pp. 53-156 | Article | MR 352516 | Zbl 0289.32003

[Sko72] H. Skoda Sous-ensembles analytiques d'ordre fini ou infini dans n , Bull. Soc. Math. France, Tome 100 (1972), pp. 353-408 | Numdam | MR 352517 | Zbl 0246.32009